CureZone   Log On   Join
Post-Treatment Lyme Disease Syndrome and Antibiotics
 
Dr.Jeff Views: 1,459
Published: 10 years ago
 

Post-Treatment Lyme Disease Syndrome and Antibiotics


Anyone diagnosed with Lyme’s Disease who continues to suffer any symptoms after being treated with Antibiotics , should consider that their symptoms are caused by the Antibiotics they took, and not necessarily due to a continuation of the Lyme’s. Any continuation of Lyme symptoms that is due to the causative agent, Borrelia burgdorferi, will most likely be due to antibiotic-resistant strains of Borrelia burgdorferi and the associated antibiotic-induced imbalances.

Antibiotics /">http://candidaplan.com/blog/985/post-treatment-lyme-disease-syndrome-and-anti...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.org

0.234 sec, (1)